Format

Send to

Choose Destination
See comment in PubMed Commons below
Ann Dermatol. 2011 Dec;23(Suppl 3):S290-5. doi: 10.5021/ad.2011.23.S3.S290. Epub 2011 Dec 27.

Dapsone Hypersensitivity Syndrome That Occurred during Treatment of Pediatric Patient with Erythema Elevatum Diutinum.

Author information

1
Department of Dermatology, Pusan National University School of Medicine, and Biomedical Research Institutue, Pusan National University Hospital, Busan, Korea.

Abstract

Herein, we report a case of an 8-year-old girl with dapsone hypersensitivity syndrome (DHS) that occurred during the treatment of erythema elevatum diutinum. She had fever, gross hematuria, and malaise for three weeks after initiation of dapsone therapy. Five days after stopping dapsone treatment, she returned to the emergency clinic because of high fever, emesis, diarrhea, upper respiratory symptoms, and worsening of exanthematous eruptions. A diagnosis of DHS was made, and it improved with oral prednisone. We recommend that pediatric patients who are treated with dapsone need to be observed carefully for the development of DHS.

KEYWORDS:

Dapsone; Drug hypersensitivity syndrome; Erythema elevatum diutinum

PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for Korean Dermatological Association Icon for PubMed Central
    Loading ...
    Support Center